Skip to Main content Skip to Navigation
Journal articles

Degree and birationality of multi-graded rational maps

Laurent Busé 1 yairon Cid-Ruiz 2 Carlos d'Andrea 2 
1 AROMATH - AlgebRe, geOmetrie, Modelisation et AlgoriTHmes
CRISAM - Inria Sophia Antipolis - Méditerranée , NKUA - National and Kapodistrian University of Athens
Abstract : We give formulas and effective sharp bounds for the degree of multi-graded rational maps and provide some effective and computable criteria for birationality in terms of their algebraic and geometric properties. We also extend the Jacobian dual criterion to the multi-graded setting. Our approach is based on the study of blow-up algebras, including syzygies, of the ideal generated by the defining polynomials of the rational map. A key ingredient is a new algebra that we call the saturated special fiber ring, which turns out to be a fundamental tool to analyze the degree of a rational map. We also provide a very effective birationality criterion and a complete description of the equations of the associated Rees algebra of a particular class of plane rational maps.
Complete list of metadata

Cited literature [43 references]  Display  Hide  Download
Contributor : Laurent Busé Connect in order to contact the contributor
Submitted on : Wednesday, May 16, 2018 - 4:46:49 PM
Last modification on : Friday, February 4, 2022 - 3:18:35 AM
Long-term archiving on: : Tuesday, September 25, 2018 - 4:25:04 AM


Files produced by the author(s)




Laurent Busé, yairon Cid-Ruiz, Carlos d'Andrea. Degree and birationality of multi-graded rational maps. Proceedings of the London Mathematical Society, London Mathematical Society, 2020, 121 (4), pp.743-787. ⟨10.1112/plms.12336⟩. ⟨hal-01793578⟩



Record views


Files downloads